JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON FIXED POINT THEOREMS IN INTUITIONISTIC FUZZY METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON FIXED POINT THEOREMS IN INTUITIONISTIC FUZZY METRIC SPACES
Alaca, Cihangir;
  PDF(new window)
 Abstract
In this paper, we give some new fixed point theorems for contractive type mappings in intuitionistic fuzzy metric spaces. We improve and generalize the well-known fixed point theorems of Banach [4] and Edelstein [8] in intuitionistic fuzzy metric spaces. Our main results are intuitionistic fuzzy version of Fang's results [10]. Further, we obtain some applications to validate our main results to product spaces.
 Keywords
triangular norm;triangular conorm;I-FM space;contractive type mappings;fixed point;
 Language
English
 Cited by
1.
Common fixed point theorems for families of compatible mappings in intuitionistic fuzzy metric spaces, ANNALI DELL'UNIVERSITA' DI FERRARA, 2010, 56, 2, 305  crossref(new windwow)
2.
Coincidence and common fixed point theorems in modified intuitionistic fuzzy metric spaces, Mathematical and Computer Modelling, 2013, 58, 3-4, 898  crossref(new windwow)
 References
1.
C. Alaca and H. Efe, On Intuitionistic fuzzy Banach spaces, Int. J. Pure Appl. Math. 32 (2006), 347–364

2.
C. Alaca, D. Turkoglu, and C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 29 (2006), 1073–1078 crossref(new window)

3.
K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87–96 crossref(new window)

4.
S. Banach, Theorie les operations Lineaires, Manograie Mathematyezne Warsaw Poland, 1932

5.
S. S. Chang, Fixed point theorem of mappings on probabilistic metric spaces with applications, Sci. Sinica (Ser. A) 26 (1983), 1144–1155

6.
D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89 crossref(new window)

7.
Zi-Ke Deng, Fuzzy pseudo-metric spaces, J. Math. Anal. Appl. 86 (1982), 74–95 crossref(new window)

8.
M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74–79 crossref(new window)

9.
M. A. Erceg, Metric spaces in fuzzy set theory, J. Math. Anal. Appl. 69 (1979), 205-230 crossref(new window)

10.
Jin-Xuan Fang, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 46 (1992), 107-113 crossref(new window)

11.
M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems 27 (1988), 385–389 crossref(new window)

12.
V. Gregori, S. Romaguera, and P. Veeramani, A note on intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 28 (2006), 902-905 crossref(new window)

13.
G. Jungck, Commuting maps and fixed points, Amer. Math. Monthly 83 (1976), 261-263 crossref(new window)

14.
O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems 12 (1984), 225-229 crossref(new window)

15.
O. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326-334

16.
R. Lowen, Fuzzy set theory, Kluwer Academic Pub., Dordrecht, 1996

17.
K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. USA 28 (1942), 535-537 crossref(new window)

18.
S. N. Mishra, S. L. Singh, and V. Chadha, Coincidences and fixed points in fuzzy metric spaces, J. Fuzzy Math. 6 (1998), 491-500

19.
R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), 436-440 crossref(new window)

20.
J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 22 (2004), 1039-1046 crossref(new window)

21.
J. S. Park, Y. C. Kwun, and J. H. Park, A fixed point theorem in the intuitionistic fuzzy metric spaces, Far East J. Math. Sci. 16 (2005), no. 2, 137-149

22.
A. Razani, Existence of fixed point for the nonexpansive mappings in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 30 (2006), 367-373 crossref(new window)

23.
R. Saadati and J. H. Park, On the intuitionistic topological spaces, Chaos, Solitons & Fractals 27 (2006), 331-344 crossref(new window)

24.
B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 314-334

25.
S. L. Singh and A. Tomar, Fixed point theorems in FM-spaces, J. Fuzzy Math. 12 (2004), 845-859

26.
D. Turkoglu, C. Alaca, Y. J. Cho, and C. Yildiz, Common fixed point theorems in intuitionistic fuzzy metric spaces, J. Appl. Math. & Computing 22 (2006), 411-424

27.
D. Turkoglu, C. Alaca, and C. Yildiz, Compatible maps and compatible maps of types ($\alpha$) and ($\beta$) in intuitionistic fuzzy metric spaces, Demonstratio Mathematica 39 (2006), 671–684

28.
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353 crossref(new window)